# SDR SWIA202157810

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS 280 BULKHEAD LH SIDE HAS A LONG CREASE IN IT @ APPROX WL97.50.     (C-CHECK RO 4/25/2021)    PERFORMED A MAJOR REPAIR TO THE FS 280 PILOT BULKHEAD WEB BETWEEN BL 11.0 AND BL 33.0 AND WL 91.70 AND WL 103.90, LHS IAW MHIRJ REO 601R-53-11-3667 REV. -- DATED 2021-03-08.  COMPLETED SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY.  FORM M-337 COMPLETE AND ATTACHED.  WEIGHT CHANGE IS NEGLIGIBLE.
